Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

On the vibrations of a clamped plate under tension


Authors: Alexander Weinstein and Wei Zang Chien
Journal: Quart. Appl. Math. 1 (1943), 61-68
MSC: Primary 36.0X
DOI: https://doi.org/10.1090/qam/9079
MathSciNet review: 9079
Full-text PDF


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 36.0X

Retrieve articles in all journals with MSC: 36.0X


Additional Information

DOI: https://doi.org/10.1090/qam/9079
Article copyright: © Copyright 1943 American Mathematical Society

American Mathematical Society